# SDR SWAA2022020712367

- Difficulty date: January 16, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 41,837 hours, 24,495 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG FAIRING PNL 441BR IS DELAMINATED. / REPAIRED DELAMINATION ON # ENGINE FAIRING PANEL 441BR PER SRM 54-50-70-2R-1 TABLE 201 AND SRM 51-70-05-2R-2
